# SDR P5CA9700513

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: 27012
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND ENGINE START ALL FLIGHT ENGINEER PANEL LIGHTS WENT OUT AND A BURNED SMELL IN THE AREA.  REMOVED AND REPLACED TRANSFORMER T-164 PER WIRING DIAGRAM MANUAL 33-12-11 TEST GOOD PER 33-12-00.
